Translator Disclaimer
Spring 1999 The 3-Stratifiable Theorems of $\mathit{NFU} \infty$
Marcel Crabbé
Notre Dame J. Formal Logic 40(2): 174-182 (Spring 1999). DOI: 10.1305/ndjfl/1038949534

Abstract

It is shown that the 3-stratifiable sentences are equivalent in $\mathit{NFU}$ to truth-functional combinations of sentences about objects, sets of objects, sets of sets of objects, and sentences stating that there are at least $n$ urelements. This is then used to characterize the closed 3-stratifiable theorems of $\mathit{NFU}$ with an externally infinite number of urelements, as those that can be nearly proved in $\mathit{TTU}$ with an externally infinite number of urelements. As a byproduct we obtain a rather simple demonstration of the consistency of 3-stratifiable extensions of $\mathit{NFU}$.

Citation

Download Citation

Marcel Crabbé. "The 3-Stratifiable Theorems of $\mathit{NFU} \infty$." Notre Dame J. Formal Logic 40 (2) 174 - 182, Spring 1999. https://doi.org/10.1305/ndjfl/1038949534

Information

Published: Spring 1999
First available in Project Euclid: 3 December 2002

zbMATH: 0972.03051
MathSciNet: MR1816886
Digital Object Identifier: 10.1305/ndjfl/1038949534

Subjects:
Primary: 03E70
Secondary: 03B15, 03B30

Rights: Copyright © 1999 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.40 • No. 2 • Spring 1999
Back to Top